zbMATH — the first resource for mathematics

Separation properties of some subclasses of Baire 1 functions. (English) Zbl 0316.54014

54C50 Topology of special sets defined by functions
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
26A21 Classification of real functions; Baire classification of sets and functions
Full Text: DOI
[1] Á. Császár, Supplément à la note “Sur les limites extrêmes de fonctions d’intervalle”,Rev. Roum. Math. Pures Appl.,10 (1965), 405–407.
[2] C. Kuratowski,Topologie (Warszawa, 1958).
[3] G. Petruska-M. Laczkovich, Baire 1 functions, approximately continuous functions and derivatives,Acta Math. Acad. Sci. Hungar.,25 (1974), 189–212. · Zbl 0279.26003 · doi:10.1007/BF01901760
[4] Z. Zahorski, Sur la première dérivée,Trans. Amer. Math. Soc.,69 (1950), 1–54.
[5] M. Laczkovich, Separation of sets by derivatives,Acta Math. Acad. Sci. Hungar.,27 (1976), to appear. · Zbl 0343.26006
[6] M. Laczkovich, Separation of sets by bounded derivatives,Period. Math. Hungar.,8 (1) (1977) to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.